RUS  ENG    JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
 
Lipachev, Evgenii Konstantinovich

Statistics Math-Net.Ru
Total publications: 4
Scientific articles: 4

Number of views:
This page:531
Abstract pages:1263
Full texts:340
References:168
Associate professor
Candidate of physico-mathematical sciences (2000)
Speciality: 01.01.02 (Differential equations, dynamical systems, and optimal control)
E-mail: ,
Website: http://www.ksu.ru/persons/5609.ru.html

http://www.mathnet.ru/eng/person34737
List of publications on Google Scholar
List of publications on ZentralBlatt
https://mathscinet.ams.org/mathscinet/MRAuthorID/669939

Publications in Math-Net.Ru
2016
1. A. M. Elizarov, A. B. Zhizhchenko, N. G. Zhiltsov, A. V. Kirillovich, E. K. Lipachev, “Mathematical knowledge ontologies and recommender systems for collections of documents in physics and mathematics”, Dokl. Akad. Nauk, 467:4 (2016),  392–395  mathnet  mathscinet  zmath  elib; Dokl. Math., 93:2 (2016), 231–233  isi  elib  scopus
2007
2. E. K. Lipachev, “Integral equations in the wave scattering problem at an irregular interface of domains”, Izv. Vyssh. Uchebn. Zaved. Mat., 2007, 8,  35–47  mathnet  mathscinet  zmath; Russian Math. (Iz. VUZ), 51:8 (2007), 33–44
2006
3. E. K. Lipachev, “Solution of the Dirichlet problem for the Helmholtz equation in domains with a rough boundary”, Izv. Vyssh. Uchebn. Zaved. Mat., 2006, 9,  43–49  mathnet  mathscinet; Russian Math. (Iz. VUZ), 50:9 (2006), 40–46
4. E. K. Lipachev, “Dirichlet and Neumann boundary value problems for Helmholtz equation in unbounded domains with piecewise smooth part of boundary”, Kazan. Gos. Univ. Uchen. Zap. Ser. Fiz.-Mat. Nauki, 148:3 (2006),  94–108  mathnet  zmath
2001
5. E. K. Lipachev, “On an approximate solution of a boundary value problem of wave diffraction by domains with an infinite boundary”, Izv. Vyssh. Uchebn. Zaved. Mat., 2001, 4,  69–72  mathnet  mathscinet  zmath; Russian Math. (Iz. VUZ), 45:4 (2001), 67–70

Organisations
 
Contact us:
 Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2021